# SDR AALA201812049013

- Difficulty date: November 11, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AILERON HINGE PIN NR 5, LEFT WING FROM WS 14157 TO 14459, RIBS 26 TO 27.  REPLACED THE AILERON HINGE PIN IAW AMM 27-14-41-400-001-A.
